# SDR SWIA201438013

- Difficulty date: March 17, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,144 hours, 22,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER WAS CORRODED.  C-CHECK, R & R TCAS ANTENNA DOUBLER IAW SRM.
